# SDR DALA14023795649

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,859 hours, 20,735 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED LOSS OF CABIN PRESSURE AND DECLARED EMERGENCY.  PERFORMED EMERGENCY DESCENT.  DEPLOYED OXYGEN MASKS.  UPPER POSITIVE PRESSURE RELIEF VALVE POPPED OPEN.  FOUND UPPER AND LOWER POSITIVE PRESSURE VALVE FAILED.  R & R UPPER AND LOWER PRESSURE VALVES.  ALSO, REPLACED OUTFLOW VALVE AS A PRECAUTION.  OPS CHECKED GOOD.
